Mathematics

[2381] The structure of compact disjointness preserving operators on continuous functions

YingFen Lin Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43681

Mathematische Nachrichten, 282, (7), 1009-1021, 2009.7
[ Download ] [ 2019-10-20 21:04:47 uploaded by Ngai_Ching_Wong ] [ 824 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2382] Automatic continuity and C_0(\Omega)-linearity of linear maps between C_0(\Omega)-modules

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43680

arXiv preprint arXiv:1005.4561
[ Download ] [ 2019-10-20 21:04:32 uploaded by Ngai_Ching_Wong ] [ 1206 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2383] Disjointness preserving shifts on C0 (X)

Li-Shu Chen Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43678

Journal of mathematical analysis and applications, 325, (1), 400-421, 2007.1
[ Download ] [ 2019-10-20 21:03:58 uploaded by Ngai_Ching_Wong ] [ 763 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2384] Attractive point and mean convergence theorems for semigroups of mappings without continuity in Hilbert spaces

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43676

J. Nonlinear Convex Anal, 15, 1087-1103, 2014.1
[ Download ] [ 2019-10-20 21:03:26 uploaded by Ngai_Ching_Wong ] [ 1264 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2385] Zero product preserving linear maps of CCR C-algebras with Hausdorff spectrum

Chi-Wai Leung Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43675

Journal of Mathematical Analysis and Applications, 361, (1), 187-194, 2010.1
[ Download ] [ 2019-10-20 21:03:10 uploaded by Ngai_Ching_Wong ] [ 1165 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved